Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 204, NWS Pueblo, CO

August 14, 2019Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 14, 2019, 8:53 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2019, 8:53 PM MDT (02:53 UTC)
Expired
Aug 14, 2019, 9:30 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 9:00 PM MDTHAIL 1.251 N Sheridan Lake, COREPORTED BY BROADCAST MEDIA.
Aug 14, 9:10 PM MDTHAIL 15 E Sheridan Lake, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
3897 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS55 KPUB 150253
SVRPUB
COC061-099-150330-
/O.NEW.KPUB.SV.W.0204.190815T0253Z-190815T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
853 PM MDT Wed Aug 14 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...
  Eastern Kiowa County in southeastern Colorado...

* Until 930 PM MDT.

* At 850 PM MDT, a severe thunderstorm was located near Sheridan 
  Lake, or 17 miles south of Cheyenne Wells. Another severe storm 
  was located 7 miles northwest of Sheridan Lake. Both storms were 
  moving south at 30 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sheridan Lake, Chivington and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3824 10258 3861 10267 3861 10212 3823 10205
TIME...MOT...LOC 0250Z 349DEG 27KT 3856 10231 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish
3 follow-up statements
381 
WWUS55 KPUB 150307
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
907 PM MDT Wed Aug 14 2019

COC061-099-150330-
/O.CON.KPUB.SV.W.0204.000000T0000Z-190815T0330Z/
Prowers CO-Kiowa CO-
907 PM MDT Wed Aug 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN PROWERS AND EASTERN KIOWA COUNTIES...

At 906 PM MDT, a severe thunderstorm was located over Sheridan Lake. 
Another severe storm was located 11 mile northwest of Sheridan 
Lake. Both storms were moving south at 25 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Sheridan Lake, Chivington and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3824 10258 3861 10267 3861 10212 3823 10205
TIME...MOT...LOC 0306Z 345DEG 23KT 3847 10228 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish
125 
WWUS55 KPUB 150316
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
916 PM MDT Wed Aug 14 2019

COC061-099-150330-
/O.CON.KPUB.SV.W.0204.000000T0000Z-190815T0330Z/
Prowers CO-Kiowa CO-
916 PM MDT Wed Aug 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN PROWERS AND EASTERN KIOWA COUNTIES...

At 914 PM MDT, a severe thunderstorm was located 3 miles east of 
Sheridan Lake Another severe storm was 9 miles west of Sheridan Lake 
Both storms were moving south at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated. In addition, a weather spotter 5 miles 
         east of Sheridan Lake reported quarter size hail. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Sheridan Lake, Chivington and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3844 10263 3861 10257 3861 10239 3848 10214
      3823 10205 3824 10258
TIME...MOT...LOC 0314Z 341DEG 26KT 3842 10223 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish
259 
WWUS55 KPUB 150322
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
922 PM MDT Wed Aug 14 2019

COC061-099-150330-
/O.CON.KPUB.SV.W.0204.000000T0000Z-190815T0330Z/
Prowers CO-Kiowa CO-
922 PM MDT Wed Aug 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN PROWERS AND EASTERN KIOWA COUNTIES...

At 921 PM MDT, a severe thunderstorm was located over Brandon, or 25 
miles north of Lamar, moving south at 35 mph. Another severe storm 
was noted 5 miles southeast of Sheridan Lake.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Sheridan Lake, Chivington and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3839 10259 3855 10254 3856 10242 3843 10214
      3823 10205 3824 10258
TIME...MOT...LOC 0321Z 347DEG 29KT 3843 10246 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:59 PM MDT, 5 hours 54 minutes earlier.

Area forecast discussion, Aug 14, 2:59 PM MDT, 5 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
259 PM MDT Wed Aug 14 2019

.SHORT TERM...(This evening through Thursday)
Issued at 238 PM MDT Wed Aug 14 2019

Some isolated showers/tstms will be possible into the early evening
over the mtns and high valleys, but the I-25 corridor and eastern
plains will be the main focus area for storms this evening as a weak
weather disturbance moves across the area.  Isolated to scattered
storms are expected across portions of the I-25 corridor and plains,
with the are east plains likely see the best chances.  The HRRR
shows only some isolated storms,  The NAM Nest has a little more
coverage over the plains, with the potential for some strong storms
early in the evening over Otero and Bent Counties, and then after
about 7 pm, some strong storms moving into Kiowa and eastern Prowers
Counties.  The earlier run of the NAM has showers/tstms continuing
over the far southeast plains into the late night hours, but the 18Z
run, as well as the lastest HRRR, shows activity ending by about
midnight or 1 AM.  SPC still has the southeast plains outlooked for
the possibility of severe storms, with the main threats being large
hail and damaging wind gusts, but with shear values of 40+ kts
cannot rule out an isolated tornado.

On Thu a northerly surge moves through eastern CO by around midday,
and conditions look drier.  Dew points this afternoon over the
southeast plains are in the 50s, but Thu afternoon they are expected
to drop into the 30s along the I-25 corridor, with some lingering
lower 50s over the eastern border area, while over the high country
dew points should be mostly in the 20s to lower 30s. There will
likely still be a be enough moisture and instability for a just a
few showers and tstms. Temps on Thu will be warmer across the
plains, with 90s for highs, with some locations along the Arkansas
River Valley see highs nearing 100.  The San Luis Valley and the
Upper Arkansas River Valleys should see highs in the lower to mid
80s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 238 PM MDT Wed Aug 14 2019

Flat westerly flow across the area will keep best mid level
moisture shunted fairly south of the region into the weekend,
before upper ridge amplifies over the Rockies early next week,
leading to a brief influx of deeper moisture Tue/Wed. Beginning
with Friday, low level moisture in place across the plains early
mixes eastward by late day, though perhaps just enough
instability/moisture linger for isolated afternoon/evening
convection along and east of the mountains. Best chance for a
stronger storm would be over the far east and up into nern CO,
where greater instability will reside. Sat will features a low
risk of some high based storms over the mountains and Palmer
Divide Sat as upper wave slides by to our north, while max temps
begin to creep back upward a few degf at many locations. Sun/Mon
look dry and hot, with only some very isolated weak convection
possible over the mountains Mon afternoon. Moisture returns
Tue/Wed under building high pressure aloft, with thunderstorm
chances increasing both days, especially across the mountains. Max
temps will remain warm, with lower Ark Valley again near 100f
both days.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 238 PM MDT Wed Aug 14 2019

Showers and thunderstorms will be possible thru early this evening
at KALS, KCOS and KPUB. If storms do move into the vicinity of a
terminal forecast site, the main threats will be gusty outflow winds
and lightning. Otherwise, VFR conditions are expected.  Otherwise
VFR conditions are expected tonight and Thu.  Chances for showers
and thunderstorms look lower on Thu.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...PETERSEN
AVIATION...28
Hazardous weather outlook, Aug 14, 11:05 AM MDT, 9 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Wed Aug 14 2019

COZ058>089-093>099-151715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Wed Aug 14 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated thunderstorms are expected along the I-25 corridor, and
over the mountains and high valleys this afternoon. In the late
afternoon and evening isolated to scattered storms will be
possible, from the I-25 corridor and eastward. The main storm
threats will be lightning and gusty outflow winds. However there
will be a chance for one or two severe storms over the southeast
plains, with the main severe threats being large hail up to 1.5
inch in diameter, and 60 to 70 mph wind gusts. Locally heavy rain
will also be a threat with stronger storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Afternoon and evening thunderstorms will be possible each day ,with
the main threats being gusty winds up to 45 mph, brief moderate
rainfall and lightning. One or two severe thunderstorms will be
possible Thursday and Friday across the far eastern plains, where
hail up to around 1 inch in diameter, and wind gusts in excess of
60 mph will be possible with the stronger storms.

Another influx of monsoon moisture will spread up from the
southwest on Tuesday. This will increase thunderstorm chances
across the mountains and bring back the risk for locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the southeast plains late this afternoon and this
evening.

28/28

In the hours before

Special weather statement, Aug 14, 6:10 PM MDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
610 PM MDT Wed Aug 14 2019

COZ087-088-150045-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
610 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 645 PM MDT...

At 610 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 26 miles east of Spring Burn Scar north of Highway
160, moving southeast at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Huerfano and west central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3757 10480 3766 10470 3757 10416 3736 10455
TIME...MOT...LOC 0010Z 299DEG 17KT 3761 10466

Hodanish
Special weather statement, Aug 14, 6:30 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Wed Aug 14 2019

COZ086>088-093-094-150100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
630 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...SOUTHEASTERN
HUERFANO...CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL
700 PM MDT...

At 629 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Fowler to 8 miles north of
Tyrone to 6 miles north of Aguilar. Movement was east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Model, Delhi, Timpas, Thatcher and Tyrone.

LAT...LON 3784 10363 3744 10381 3722 10422 3746 10474
      3763 10433 3798 10408
TIME...MOT...LOC 0029Z 290DEG 30KT 3792 10402 3757 10422 3750 10462

Hodanish
Special weather statement, Aug 14, 6:58 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
658 PM MDT Wed Aug 14 2019

COZ088-093-094-150130-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
658 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OTERO AND
NORTHEASTERN LAS ANIMAS COUNTIES UNTIL 730 PM MDT...

At 657 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thatcher, or 36 miles southwest of La Junta, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Thatcher.

LAT...LON 3747 10414 3775 10392 3762 10334 3724 10371
TIME...MOT...LOC 0057Z 285DEG 27KT 3757 10395

Hodanish
Special weather statement, Aug 14, 7:31 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
731 PM MDT Wed Aug 14 2019

COZ094-150200-
Eastern Las Animas County CO-
731 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY
UNTIL 800 PM MDT...

At 731 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Higbee, or 30 miles south of North La Junta,
moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Las
Animas County.

LAT...LON 3747 10380 3762 10366 3762 10325 3736 10332
TIME...MOT...LOC 0131Z 281DEG 22KT 3755 10364

Hodanish
Special weather statement, Aug 14, 7:57 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
757 PM MDT Wed Aug 14 2019

COZ094-099-150230-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
757 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 830 PM MDT...

At 757 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Kim, or 39 miles south of North La Junta, moving east
at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.

LAT...LON 3738 10360 3753 10342 3751 10301 3724 10309
TIME...MOT...LOC 0157Z 282DEG 32KT 3743 10335

Hodanish
Special weather statement, Aug 14, 8:30 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
830 PM MDT Wed Aug 14 2019

COZ094-099-150300-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
830 PM MDT Wed Aug 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 900 PM MDT...

At 830 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Kim, or 33 miles west of Springfield, moving southeast
at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Baca
and east central Las Animas Counties.

LAT...LON 3721 10334 3731 10332 3736 10321 3726 10289
      3701 10307
TIME...MOT...LOC 0230Z 305DEG 26KT 3724 10320

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 6:10 PM MDTSpecial Weather StatementPUBLas Animas35 min
Aug 14, 6:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Aug 14, 6:58 PM MDTSpecial Weather StatementPUBLas Animas32 min
Aug 14, 7:31 PM MDTSpecial Weather StatementPUBOtero29 min
Aug 14, 7:57 PM MDTSpecial Weather StatementPUB33 min
Aug 14, 8:12 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers48 min
Aug 14, 8:30 PM MDTSpecial Weather StatementPUBBaca30 min
Aug 14, 8:58 PM MDTSpecial Weather StatementPUBBaca32 min
Aug 14, 9:25 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers50 min
Aug 14, 10:10 PM MDTSevere Thunderstorm WarningPUBProwers35 min
Aug 14, 10:25 PM MDTTornado WarningPUBProwers35 min
Aug 14, 10:52 PM MDTTornado WarningPUBBaca, Prowers23 min
Aug 14, 11:14 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
Aug 14, 11:42 PM MDTSevere Thunderstorm WarningPUBBaca48 min
Aug 15, 12:31 AM MDTSpecial Weather StatementPUBBaca29 min
Aug 15, 3:11 PM MDTSpecial Weather StatementPUBBaca49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.